| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -13.50/3.5/112 (sphere/cylinder/axis), implantable collamer lens into the patient's eye on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5: implant date: (b)(6) 2023 should be omitted and (b)(6) 2023 should be added for correction.D9: return date: 11-jan-2024.Claim# (b)(4).